# SDR IPXA2575286

- Difficulty date: September 12, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N460UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25481
- Engine: Rroyce RB211535E4
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AT 15K ON CLIMBOUT RECEIVED A LT HYD QTY EICAS MESSAGE AND LT RVSR CAUTION ON OVERHEAD PANEL.  FOLLOWED APPROPRIATE QRH CHECKLISTS AND SECURED THE LT ENGINE HYD PUMPS (QTY APPROX .12).  SECURED HYD PRESSURE LINE AND ALSO CHECKED PRESSURE AND CASE DRAIN FILTERS FOR THE LT ENGINE AND ELECTRIC PUMPS FOR ANY CONTAMINATION. CKD ASSOCIATED DIFFERENTIAL PRESSURE INDICATORS.  FOUND ALL OK IAW AMM 12-11-05 AND 29-11-00. SERVICED LT HYD SYS TO FULL IAW AMM 12-12-01. PERF ENG RUN. OPS AND LEAK CK GOOD.
